# SDR REXA2017112401196

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 24,364 hours, 16,051 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE ALARM ACTIVATED DURING PREVIOUS FLIGHT, POWERED DOWN AIRCRAFT PERFORMED AN OPS CHECK OF THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00,  NO DEFECTS NOTED.  OK FOR SERVICE.
